# SDR DLM90090330

- Difficulty date: March 2, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 34,047 hours, 18,198 cycles
- Engine: Iae V2528D5
- Engine time: 29,283 hours, 15,571 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fastener
- Part number: 3D0000985
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AFT MOUNT SUPPORT FITTING FASTENER INSPECTION PER EA 02-469466-12AD.  UPPER AFT FASTENER (AFT FASTENER ON ROW A) FAILED INSPECTION.  REPLACED ALL 8 FASTENERS IN FITTING PER EA INSTRUCTIONS. REPLACEMENT OF DISCREPANT FASTENERS CONSTITUTES A MAJOR REPAIR PER EA.  FASTENERS LOCATED ON NR 1 ENG AFT MOUNT FITTING.
